RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 12, Pages 2056–2062 (Mi de8892)  

Partial Differential Equations

On correctly solvable boundary value problems for systems of equations with higher-order elliptic operators

D. U. Umbetzhanov

Institute of Theoretical and Applied Mathematics, Kazakh Academy of Sciences

Full text: PDF file (1035 kB)

English version:
Differential Equations, 1995, 31:12, 2027–2034

Bibliographic databases:
UDC: 517.95
Received: 08.07.1994

Citation: D. U. Umbetzhanov, “On correctly solvable boundary value problems for systems of equations with higher-order elliptic operators”, Differ. Uravn., 31:12 (1995), 2056–2062; Differ. Equ., 31:12 (1995), 2027–2034

Citation in format AMSBIB
\Bibitem{Umb95}
\by D.~U.~Umbetzhanov
\paper On correctly solvable boundary value problems for systems of equations with higher-order elliptic operators
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 12
\pages 2056--2062
\mathnet{http://mi.mathnet.ru/de8892}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431632}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 12
\pages 2027--2034


Linking options:
  • http://mi.mathnet.ru/eng/de8892
  • http://mi.mathnet.ru/eng/de/v31/i12/p2056

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019